# SDR SWIA200922583

- Difficulty date: September 11, 2009
- Submitted: September 16, 2009
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 15,741 hours, 14,332 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO AFT EMERGENCY LIGHTS IN CABIN INOP.  (FLT 2555)  RELAMPED EMERGENCY LIGHT.
